# SDR 03FDEA02157

- Difficulty date: December 9, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727-200
- Aircraft serial: 22041
- Aircraft time: 41,563 hours, 24,965 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Center Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER SURFACE OF WING CENTER TANK BS 825 RBL 12.  REMOVED CORROSION ON UPPER SURFACE OF WING CENTER TANK AT BS 825, RBL 12 PER   SRM 51-10-06.   FOUND DAMAGE AREA TO BE OUT OF LIMITS PER SRM 53-10-1, FIG 1.  REMOVED DAMAGE AND REPAIRED PER SRM 57-30-3.
